# SDR DALA2024080807901

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 90,579 hours, 11,837 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Broken
- Location: Door 3l
- Component: Aft Bracket Ass, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 4L DOOR LIGHTING UP ON ECAM. CORRECTIVE ACTION: REPLACED PSCU AS A PRECAUTION. OK FOR SERVICE. (0488628)
